# SDR C77A20131212010

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 16,052 hours, 9,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312003
- Condition: Worn
- Location: Te Flap
- Part time: 16,052 hours, 9,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 2 OTBD TRACK, PN 170-39312-003, WORN OUT LIMITS THICKNESS REDUCTION D .019 INCHES IAW EMB 175 SRM 57-52-03 TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WO 739450-513 IAW ETD 2011-170 01072E & EA E175-57-183 1 REV IR WO 893549.
